Alert archive / Mississippi / River Flood Warnings in 2023
River Flood Warning 26, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 13, 2023, 3:21 PM CDT for George County, Greene County, Perry County, Mississippi. It took effect at Apr 14, 2023, 8:05 AM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2023, 3:21 PM CDT (20:21 UTC)
- In effect from
- Apr 14, 2023, 8:05 AM CDT
- Expired
- Apr 21, 2023, 5:01 PM CDT
- In force
- 7 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 75 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leaf River near McLain (MCLM6). The gauge peaked at 21.59 ft at Apr 19, 2023, 8:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
639
WGUS44 KMOB 132021
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
321 PM CDT Thu Apr 13 2023
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-142030-
/O.NEW.KMOB.FL.W.0026.230415T0936Z-000000T0000Z/
/MCLM6.1.ER.230415T0936Z.230418T0600Z.000000T0000Z.NO/
321 PM CDT Thu Apr 13 2023
...FLOOD WARNING IN EFFECT FROM LATE FRIDAY NIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...From late Friday night until further notice.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 2:15 PM CDT Thursday the stage was 12.5 feet.
- Forecast...The river is expected to rise above flood stage
early Saturday morning and continue rising to a crest of 21.0
feet early Tuesday morning.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$17 follow-up statements
436
WGUS84 KMOB 140152
FLSMOB
Flood Statement
National Weather Service Mobile AL
852 PM CDT Thu Apr 13 2023
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-150200-
/O.EXT.KMOB.FL.W.0026.230414T1305Z-000000T0000Z/
/MCLM6.1.ER.230414T1305Z.230418T0600Z.000000T0000Z.NO/
852 PM CDT Thu Apr 13 2023
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...From Friday morning until further notice.
* IMPACTS...At 24.0 feet, Some county roads in the area will become
flooded.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Thursday the stage was 15.1 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning and continue rising to 23.5 feet early
Tuesday morning. Additional rises are possible thereafter.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$380
WGUS84 KMOB 141510
FLSMOB
Flood Statement
National Weather Service Mobile AL
1010 AM CDT Fri Apr 14 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting George, Greene and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-151515-
/O.CON.KMOB.FL.W.0026.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.230414T1710Z.230418T0000Z.000000T0000Z.NO/
1010 AM CDT Fri Apr 14 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until further notice.
* IMPACTS...At 24.0 feet, Some county roads in the area will become
flooded.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Friday the stage was 17.7 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon and continue rising to a crest of 23.0 feet
Monday evening.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$553
WGUS84 KMOB 150145
FLSMOB
Flood Statement
National Weather Service Mobile AL
845 PM CDT Fri Apr 14 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-160145-
/O.CON.KMOB.FL.W.0026.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.230414T1830Z.230418T0000Z.000000T0000Z.NO/
845 PM CDT Fri Apr 14 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until further notice.
* IMPACTS...At 24.0 feet, Some county roads in the area will become
flooded.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Friday the stage was 18.2 feet.
- Forecast...The river is expected to rise to a crest of 23.0
feet Monday evening.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$568
WGUS84 KMOB 151540
FLSMOB
Flood Statement
National Weather Service Mobile AL
1040 AM CDT Sat Apr 15 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting George, Greene and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-161545-
/O.CON.KMOB.FL.W.0026.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.230414T1830Z.230418T1800Z.000000T0000Z.NO/
1040 AM CDT Sat Apr 15 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until further notice.
* IMPACTS...At 24.0 feet, Some county roads in the area will become
flooded.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Saturday the stage was 18.4 feet.
- Forecast...The river is expected to rise to a crest of 23.0
feet early Tuesday afternoon.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
21/CLL254
WGUS84 KMOB 160127
FLSMOB
Flood Statement
National Weather Service Mobile AL
827 PM CDT Sat Apr 15 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, George and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-170130-
/O.CON.KMOB.FL.W.0026.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.230414T1830Z.230418T1800Z.000000T0000Z.NO/
827 PM CDT Sat Apr 15 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until further notice.
* IMPACTS...At 24.0 feet, Some county roads in the area will become
flooded.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Saturday the stage was 19.0 feet.
- Forecast...The river is expected to rise to a crest of 23.0
feet early Tuesday afternoon.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$153
WGUS84 KMOB 161403
FLSMOB
Flood Statement
National Weather Service Mobile AL
903 AM CDT Sun Apr 16 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting George, Greene and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-171415-
/O.CON.KMOB.FL.W.0026.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.230414T1830Z.230417T1800Z.000000T0000Z.NO/
903 AM CDT Sun Apr 16 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until further notice.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Sunday the stage was 19.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 AM CDT Sunday was 19.7 feet.
- Forecast...The river is expected to rise to a crest of 21.0
feet early tomorrow afternoon.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
MM281
WGUS84 KMOB 170203
FLSMOB
Flood Statement
National Weather Service Mobile AL
903 PM CDT Sun Apr 16 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-180215-
/O.CON.KMOB.FL.W.0026.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.230414T1830Z.230417T1800Z.000000T0000Z.NO/
903 PM CDT Sun Apr 16 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until further notice.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Sunday the stage was 20.2 feet.
- Forecast...The river is expected to rise to a crest of 21.0
feet early Monday afternoon.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$215
WGUS84 KMOB 171447
FLSMOB
Flood Statement
National Weather Service Mobile AL
947 AM CDT Mon Apr 17 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, George and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-181500-
/O.EXT.KMOB.FL.W.0026.000000T0000Z-230421T1100Z/
/MCLM6.1.ER.230414T1830Z.230418T0000Z.230421T0500Z.NO/
947 AM CDT Mon Apr 17 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until Friday morning.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Monday the stage was 20.6 feet.
- Forecast...The river is expected to crest around 20.8 feet
this evening and is forecast to fall below flood stage early
Friday morning.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
21/CLL940
WGUS84 KMOB 180206
FLSMOB
Flood Statement
National Weather Service Mobile AL
906 PM CDT Mon Apr 17 2023
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near Mclain affecting Perry, George and Greene Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-190215-
/O.EXT.KMOB.FL.W.0026.000000T0000Z-230421T2136Z/
/MCLM6.1.ER.230414T1830Z.230418T1800Z.230421T1536Z.NO/
906 PM CDT Mon Apr 17 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until Friday afternoon.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Monday the stage was 20.9 feet.
- Forecast...The river is expected to rise to a crest of 21.2
feet early Tuesday afternoon. It will then fall below flood
stage late Friday morning.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$652
WGUS84 KMOB 181443
FLSMOB
Flood Statement
National Weather Service Mobile AL
943 AM CDT Tue Apr 18 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting George, Perry and Greene Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-191445-
/O.EXT.KMOB.FL.W.0026.000000T0000Z-230421T1942Z/
/MCLM6.1.ER.230414T1830Z.230419T0000Z.230421T1342Z.NO/
943 AM CDT Tue Apr 18 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf Near Mclain.
* WHEN...Until Friday afternoon.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Tuesday the stage was 21.3 feet.
- Forecast...The river is expected to rise to a crest of 21.5
feet this evening. It will then fall below flood stage Friday
morning.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
JP342
WGUS84 KMOB 190058
FLSMOB
Flood Statement
National Weather Service Mobile AL
758 PM CDT Tue Apr 18 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting George, Greene and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-200100-
/O.EXT.KMOB.FL.W.0026.000000T0000Z-230421T1800Z/
/MCLM6.1.ER.230414T1830Z.230419T0600Z.230421T1342Z.NO/
758 PM CDT Tue Apr 18 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf Near Mclain.
* WHEN...Until Friday afternoon.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Tuesday the stage was 21.5 feet.
- Forecast...The river is currently cresting at 21.5 feet. It
is forecast to gradually fall through late week, falling
below flood stage by early Friday afternoon. The river is
then expected to continue to fall to a stage of 11.5 feet
Sunday evening.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
CGAL814
WGUS84 KMOB 191435
FLSMOB
Flood Statement
National Weather Service Mobile AL
935 AM CDT Wed Apr 19 2023
...The Flood Warning is extended for the following river in
Mississippi...
Leaf Near Mclain affecting Perry, Greene and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-201445-
/O.EXT.KMOB.FL.W.0026.000000T0000Z-230422T0234Z/
/MCLM6.1.ER.230414T1830Z.230419T1800Z.230421T2034Z.NO/
935 AM CDT Wed Apr 19 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until Friday evening.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
At 24.0 feet, some county roads in the area will become flooded.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Wednesday the stage was 21.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 AM CDT Wednesday was 21.6 feet.
- Forecast...The river is expected to rise to a crest of 21.6
feet this afternoon. It will then fall below flood stage
Friday afternoon.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$061
WGUS84 KMOB 200031
FLSMOB
Flood Statement
National Weather Service Mobile AL
731 PM CDT Wed Apr 19 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, George and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-210045-
/O.EXT.KMOB.FL.W.0026.000000T0000Z-230422T0000Z/
/MCLM6.1.ER.230414T1830Z.230419T1300Z.230421T2034Z.NO/
731 PM CDT Wed Apr 19 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf Near Mclain.
* WHEN...Until Friday evening.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Wednesday the stage was 21.5 feet.
- Forecast...The river is expected to gradually fall through
late week, falling below flood stage late Friday afternoon
into the early evening. The river is then forecast to
continue falling to a stage of 10.2 feet Monday evening.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
CGAL941
WGUS84 KMOB 201511
FLSMOB
Flood Statement
National Weather Service Mobile AL
1011 AM CDT Thu Apr 20 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, George and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-211515-
/O.EXT.KMOB.FL.W.0026.000000T0000Z-230421T2010Z/
/MCLM6.1.ER.230414T1830Z.230419T1300Z.230421T1410Z.NO/
1011 AM CDT Thu Apr 20 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf Near Mclain.
* WHEN...Until Friday afternoon.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Thursday the stage was 21.1 feet.
- Forecast...The river is expected to fall below flood stage
Friday afternoon and will continue falling to a stage of 7.7
feet Tuesday morning.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$505
WGUS84 KMOB 210044
FLSMOB
Flood Statement
National Weather Service Mobile AL
744 PM CDT Thu Apr 20 2023
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, George and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-220000-
/O.EXT.KMOB.FL.W.0026.000000T0000Z-230422T0000Z/
/MCLM6.1.ER.230414T1830Z.230419T1300Z.230421T1840Z.NO/
744 PM CDT Thu Apr 20 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf Near Mclain.
* WHEN...Until Friday evening.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 20.4 feet.
- Forecast...The river is expected to continue to fall, falling
to below flood stage by Friday evening. It is forecast to
then continue falling to a stage of 8.5 feet by Tuesday
evening.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
CGAL524
WGUS84 KMOB 211411
FLSMOB
Flood Statement
National Weather Service Mobile AL
911 AM CDT Fri Apr 21 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-212330-
/O.EXT.KMOB.FL.W.0026.000000T0000Z-230421T2327Z/
/MCLM6.1.ER.230414T1830Z.230419T1300Z.230421T1727Z.NO/
911 AM CDT Fri Apr 21 2023
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf Near Mclain.
* WHEN...Until this evening.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Friday the stage was 18.8 feet.
- Forecast...The river is expected to fall below flood stage
this evening and will continue falling to a stage of 8.0 feet
Wednesday morning.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$875
WGUS84 KMOB 212201
FLSMOB
Flood Statement
National Weather Service Mobile AL
501 PM CDT Fri Apr 21 2023
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, George and Perry Counties.
MSC039-041-111-212315-
/O.CAN.KMOB.FL.W.0026.000000T0000Z-230421T2201Z/
/MCLM6.1.ER.230414T1830Z.230419T1300Z.230421T1751Z.NO/
501 PM CDT Fri Apr 21 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Leaf Near Mclain.
* ADDITIONAL DETAILS...
- At 4:15 PM CDT Friday the stage was 17.4 feet.
- Forecast...The river has fallen below flood stage this
afternoon. The river is forecast to continue falling through
midweek next week to a stage of 8.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 13, 11:32 AM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Apr 13, 11:32 AM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1132 AM CDT Thu Apr 13 2023
...New AVIATION, NEAR TERM...
.AVIATION...
(18Z TAFS)
Issued at 1132 AM CDT Thu Apr 13 2023
IFR to MVFR conditions over southeast Mississippi and
southwestern Alabama evolve into MVFR conditions over the
northernmost counties tonight before improving later Friday
morning. VFR conditions are otherwise expected, except for the
potential of patchy late night and early morning fog. Southerly to
southwesterly winds 10 to 20 knots diminish to 5 to 10 knots this
evening, then a west to southwest flow near 10 knots is expected
to develop Friday morning. /29
&&
.NEAR TERM...
(Now through Friday)
Issued at 1132 AM CDT Thu Apr 13 2023
An upper low centered over southwestern Mississippi weakens while
moving slowly off to near eastern Tennessee through the period.
An associated surface low over the northwest portion of the
forecast area moves off into northern Mississippi through this
evening and weakens, then drifts into northern Alabama before
dissipating on Friday. Much drier air has been working into the
area, and have made downward adjustments to pops for the rest of
the today, with dry conditions over much of the area except for
chance to categorical pops over the northwestern portion of the
area, due to wrap around precipitation with the surface low.
Strong thunderstorm development is not expected. For tonight, have
gone with slight chance to chance pops over the northwest and
northernmost counties as some wrap around precipitation will still
be possible with the surface low. Dry conditions are then
expected areawide on Friday. Have made adjustments to the Wind
Advisory, which will now be in effect for the eastern portion of
the area until 1 pm this afternoon. A Coastal Flood Advisory has
been issued for beach areas, which along with a High Surf Advisory
will be in effect until 10 pm this evening. A high risk of rip
currents remains in effect through late tonight. Lows tonight
range from the mid 50s along and west of I-65 trending to upper
50s/lower 60s further to the east. Highs on Friday will be in the
mid to upper 70s. /29 /03
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 55 77 60 77 65 78 50 75 / 10 0 0 60 50 40 0 0
Pensacola 62 76 63 76 67 78 54 74 / 10 0 0 50 60 50 0 0
Destin 65 76 66 77 68 78 56 76 / 10 0 0 40 60 60 0 0
Evergreen 55 78 55 81 62 78 46 75 / 10 0 0 30 40 40 0 0
Waynesboro 54 78 56 79 62 76 47 75 / 30 0 0 40 50 20 0 0
Camden 54 76 55 81 62 77 47 74 / 20 10 0 30 40 30 0 0
Crestview 58 80 57 83 63 81 49 77 / 10 0 0 30 60 50 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 1 PM CDT this afternoon for ALZ054>060.
Coastal Flood Advisory until 10 PM CDT this evening for ALZ265-
266.
High Rip Current Risk through late tonight for ALZ265-266.
High Surf Advisory until 10 PM CDT this evening for ALZ265-266.
FL...Wind Advisory until 1 PM CDT this afternoon for FLZ201>206.
Coastal Flood Advisory until 10 PM CDT this evening for FLZ202-
204-206.
High Rip Current Risk through late tonight for FLZ202-204-206.
High Surf Advisory until 10 PM CDT this evening for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory until 1 PM CDT this afternoon for
GMZ630>636-650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:29 AM CDT | Special Weather Statement | MOB | Greene | 46 min |
| Apr 13, 9:17 AM CDT | Areal Flood Advisory | MOB | Greene, Perry, Wayne | 3 hr |
| Apr 13, 11:26 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 7 days |
Nearby
River Flood Warnings in Mississippi, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.